# SDR COMA0260507

- Difficulty date: August 29, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- Aircraft time: 10,368 hours, 10,555 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5736 R/H ENGINE OIL PRESSURE WARNING DURING T/O.COULD NOT DUPLICATE.  OIL PRESSURE INDICATIONS NORMAL DURING MAINT. RUNS.
